# SDR IXXA060178O

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 81,789 hours, 20,877 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Cable
- Condition: Out Of Rig
- Part time: 81,789 hours, 20,877 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IN CLIMB THRU 13000FT RAT 15 DEG, N1 92.0 EGT 880 DEG & RISING WHILE ACCELERATING TO 300KTS.  TEMP 880 DEG APPROX 30 SEC BEFORE POWER WAS REDUCED.  EGT CONTINUES TO RISE WHILE ATTEMPTING TO SET CLIMB POWER AT OTHER ALTITUDES.  ENGINE WAS SLOW TO SPOOL ON T/O.  T/S TREES IN CFM56 MM, INSPECTED ENGINE, PCV & EGT THERMOCOUPLE PROBES & HARNESS VISUALLY WITH NO DEFECTS NOTED.  CHECKED -NO BLOW THRU- CIT SENSOR.  INSPECTED, OPS & RIG CHECKED VSV WITH NO DEFECTS NOTED.  INSPECTED, OPS & RIG CHECKED VBV SYSTEM, FOUND VBV STATIC RIG CHECK FAILS.  RE-RIGGED VBV FEEDBACK CABLE, OPS CHECK NORMAL.  MEC SPECIFIC GRAVITY LOW.  ADJUSTED SPEC GRAVITY, PERFORMED MAX POWER ASSURANCE RUN, OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
